# SDR V6N2011F00000

- Difficulty date: May 16, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N59HJ
- Make and model: Lear 55LEAR
- Aircraft serial: 027
- Engine: Garrtt TFE731*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2327100030
- Part serial: 55027
- Condition: Worn
- Location: Mlg
- Part time: 14,801 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING LANDING GEAR DOWN DURING A REPOSITION FLIGHT, THE PILOT FAILED TO GET A RT MLG DOWN AND LOCKED INDICATION (GREEN LIGHT).  THE PILOT EXECUTED ALL APPROPRIATE CHECK LIST ITEMS AND ELECTED TO LAND AFTER THE TOWER REPORTED ALL 3 GEARS APPEARED TO BE DOWN.  THE ACFT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND DETERMINED THAT ALL 3 LANDING GEAR WERE DOWN AND LOCKED, THE CAUSE FOR THE FAILURE OF THE RT MLG DOWN AND LOCKED INDICATION WAS DETERMINED TO BE THAT THE MLG ACTUATOR INTERNAL POSITION SWITCH STRIKER (BALL) FAILED TO MAKE CONTACT WITH THE POSITION SWITCH.  THE ACFT WAS FERRIED BACK TO ITS HOME BASE AND AN O/H ACTUATOR WAS INSTALLED.  POSSIBLE CAUSE OF THE MALFUNCTION WAS DUE TO EXCESSIVE WEAR TOT HE ACTUATOR INTERNAL POSITION INDICATION MECHANISM.
